# SDR CA111118012

- Difficulty date: September 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,419 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 94-97
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT STRUCTURE FULL-SCALE FATIGUE TESTS, CRACKS HAVE BEEN DETECTED IN THE REAR FUSELAGE UPPER SKIN NEAR FRAME 94 AND FRAME 97 IN STR 3LT/RT. REPAIRS DONE IAW AVAILABLE SBS.
